Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

On treatment for nausea and diarrhea, fever with O2, ofloxacin. Can I drink wine after finishing the course?

Hi, After having suffered nausea and diarrea and low grade fever for 4 days in India my doctor has prescribed me O2 Ofloxacin & Ornidazole tablets, 2 tablets a day for 5 days. I am going on vacation on the 5th day, can i drink a glass of wine on the 6th day or could it cause a reaction? How long do i have to wait to have a glass of alcohol? Thanks
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi Dear ,there is no harm in talking a glass of wine ,once you complete your treatment,but avoid excessive drinking,as it may again upset your stomach,as the medicine your taking for your infection are also gastric can take a tablet of pantoperizole ,if these medicine ,or wine irritates your stomach.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor